# SDR SIMA20131217003

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 34,497 hours, 31,833 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SPAR 3 CRACKED AT WIRING HARNESS PASS THRU HOLE.  PERFORMED REPAIR IAW AEA ERS-EM-57MR-041.
